# SDR DALA2023011700314

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 51,594 hours, 36,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLE OF AFT CARGO COMPARTMENT DOORJAMB STA Y=954 BTW LONGERONS 26RH AND 27RH. SUMMARY OF NRC 00162: CORROSION LEVEL 2. REPAIR DOUBLE OF AFT CARGO COMPARTMENT DOORJAMB STA Y=954 BTW LONGERONS 26RH AND 27RH WAS REPLACED PER B717-200 SRM 51-41-02-0G STEP 12, B717-200 SRM 51-41-05-0G STEP 8, AND B717-200 SRM 51-41-07-0G STEP 7. (LP #2585517)
